B Vitamins and Magnesium Cause Spike

Discussion in 'Support' started by Isabella 123, Dec 10, 2017.

    1. Isabella 123
      Curious

      Isabella 123 Member

      Location:
      Chapel Hill NC
      Tinnitus Since:
      12/2013
      Cause of Tinnitus:
      Probably traumatic noise event
      I thought B vitamins were helpful but I've realized that when I take mine I get a spike that lasts 8-10 hours.

      This seems weird as I've thought B deficiency could contribute to tinnitus.

      Same happens when I take magnesium. I've tried every formulation of magnesium and now taking magnesium glycinate.

      Anybody else experienced this?
       
      • Good Question Good Question x 2
      • Agree Agree x 1
    2. pablo82

      pablo82 Member

      Tinnitus Since:
      2016
      Cause of Tinnitus:
      benzo widrall
      Hello. I have the same problem with B3 and magnesium. Have you find a magnesium form that don't cause a spike ?
       

Share This Page

Loading...